# SDR AALA201712119020

- Difficulty date: November 9, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 76,064 hours, 10,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367141200000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED TOP LAYER FLOOR PANEL252VG BETWEEN FR 53.2 TO FR 53.4 AT LEFT BUTTLINE Y953 TO LEFT BUTTLINE Y1456. REPLACED FLOOR PANEL252VG BETWEEN FR 53.2 TO FR 53.4 AT LEFT BUTTLINE Y953 TO LEFT BUTTLINE Y1456 PER IRM 53-02-00-300-009 AND IRM 9701 REVISION G.
